# SDR SWAA2021082307823

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 50,842 hours, 30,436 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH W/W VAPOR BARRIER CRACK ; VAPOR BARRIER CRACK INCREASED IN LENGTH FROM 7.5 IN. TO 14.5 IN. CRACK LOCATED FROM RBL 30-RBL 38 / [01] APPLIED INTERIM REPAIR IAW SRM 57-10-10-1A-2 PARA. 2.C.(4)(A) AND APB SRM SUPPLEMENT DOCUMENT #AP37.7-0602; 57-10-10 ALLOWABLE DAMAGE 2.
